# SDR GLB2008F00002

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 164 S9ar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME CRACKED AT STRINGER CUTOUT AT FS 164 STRINGER 9AR APPROXIMATELY 1.25 INCH IN LENGTH.  MAINT REPAIRED CRACK AT STRINGER RELIEF HOLE FS 164, STRINGER 9R, REPAIR APPROXIMATELY 5.5 INCH X 2.5 INCH.  2024-T3, .071. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.  (K)
